# SDR AU000979

- Difficulty date: September 28, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Shaft
- Part number: 631847
- Condition: Stripped
- Location: Engine
- Part time: 826 cycles
- Component: Engine, Cont
- Stage of operation: NR
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE STARTER GEAR TEETH STRIPPED.
